Duke Mathematical Journal

A self-avoiding random walk

Gregory F. Lawler

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 47, Number 3 (1980), 655-693.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077314188

Digital Object Identifier
doi:10.1215/S0012-7094-80-04741-9

Mathematical Reviews number (MathSciNet)
MR587173

Zentralblatt MATH identifier
0445.60058

Subjects
Primary: 60J15
Secondary: 60F17: Functional limit theorems; invariance principles 82A42

Citation

Lawler, Gregory F. A self-avoiding random walk. Duke Math. J. 47 (1980), no. 3, 655--693. doi:10.1215/S0012-7094-80-04741-9. https://projecteuclid.org/euclid.dmj/1077314188


Export citation

References

  • [1] Robert M. Anderson, A non-standard representation for Brownian motion and Itô integration, Israel J. Math. 25 (1976), no. 1-2, 15–46.
  • [2] Patrick Billingsley, Convergence of probability measures, John Wiley & Sons Inc., New York, 1968.
  • [3] C. Domb, Self-avoiding random walk on lattices, Stochastic Processes in Chemical Physics ed. K. E. Shuler, John Wiley and Sons, 1969, pp. 229–260.
  • [4] A. Dvoretzky, P. Erdös, and S. Kakutani, Double points of paths of Brownian motion in $n$-space, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejer et Frederico Riesz LXX annos natis dedicatus, Pars B, 75–81.
  • [5] P. Erdős and S. J. Taylor, Some intersection properties of random walk paths, Acta Math. Acad. Sci. Hungar. 11 (1960), 231–248.
  • [6] William Feller, An introduction to probability theory and its applications. Vol. I, Third edition, John Wiley & Sons Inc., New York, 1968.
  • [7] Kiyosi Itô and H. P. McKean, Jr., Potentials and the random walk, Illinois J. Math. 4 (1960), 119–132.
  • [8] Harry Kesten, On the number of self-avoiding walks, J. Mathematical Phys. 4 (1963), 960–969.
  • [9] Simon Kochen and Charles Stone, A note on the Borel-Cantelli lemma, Illinois J. Math. 8 (1964), 248–251.
  • [10] Edward Nelson, Internal set theory: a new approach to nonstandard analysis, Bull. Amer. Math. Soc. 83 (1977), no. 6, 1165–1198.
  • [11] Frank Spitzer, Principles of random walks, Springer-Verlag, New York, 1976.
  • [12] J. M. Hammersley and K. W. Morton, Poor man's Monte Carlo, J. Roy. Statist. Soc. Ser. B. 16 (1954), 23–38; discussion 61–75.